Hello. This is my first post here in the MMS
forum. I've been hanging out in the Candida Forum
To Bluelotus and JFH:
Loose stools have been my life for the past 10 days, since I started on MMS. Actually, I was having them before when I was taking an antifungal (caprylic acid) for candida. I stopped taking the caprylic when I started MMS.
I got up to 6 drops of MMS twice a day fairly quickly, then backed down when I started feeling woozy. But regardless of my dose (I've backed down to 4 drops twice a day), the loose stools continue. I'm also having more BMs than usual.
In my long experience with candida, this is not a bad thing. Let it flow. Get that stuff out of there. Just my opinion. Like you, Bluelotus, I continue to take probiotics and enzymes. I've read that enzymes can kill probiotics, so I take the two at different times of the day. I don't feel that this is overkill for me. Like JFH, I suffered with chronic constipation for years, so I am thrilled to be passing stuff easily now!
There's tons of good advice on these forums, but I try to listen to my body above all else. If my body tells me loose stools are a good thing right now, I go with that. BTW, Bluelotus, my diet is just about like yours. No meat. Lots of veggies. Small amounts of carbs (brown rice and corn tortillas). Keep it up.